Alert archive / Alabama / River Flood Warnings in 2017
River Flood Warning 8, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at May 20, 2017, 8:29 PM CDT for Jefferson County, Alabama. It took effect at May 20, 2017, 8:49 PM CDT. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- May 20, 2017, 8:29 PM CDT (01:29 UTC)
- In effect from
- May 20, 2017, 8:49 PM CDT
- Expired
- May 21, 2017, 10:25 AM CDT
- In force
- 14 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Jefferson County, AL
The radar
The Birmingham radar (KBMX), 40 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Village Creek (AL) at Avenue W in Ensley (ENSA1). The gauge peaked at 9.63 ft at May 20, 2017, 9:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 10 ft
- Moderate stage
- 13 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02458450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
357
WGUS44 KBMX 210129
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
829 PM CDT Sat May 20 2017
...The National Weather Service in Birmingham AL has issued a Flood
Warning for the following rivers in Alabama...
Village Creek At At Avenue W Affecting Jefferson County.
.Heavy rainfall of up to four inches has occurred since
this afternoon over the Village Creek drainage area...
and a flood warning is now in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Sunday morning...or sooner if
conditions warrant.
&&
ALC073-211329-
/O.NEW.KBMX.FL.W.0008.170521T0149Z-170521T1525Z/
/ENSA1.1.ER.170521T0149Z.170521T0300Z.170521T0325Z.NO/
829 PM CDT Sat May 20 2017
The National Weather Service in Birmingham AL has issued a
* Flood Warning for
the Village Creek At At Avenue W.
* until Sunday morning...or until the warning is cancelled.
* At 8:15 PM Saturday The stage Was 8.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast with crest values just above 10 feet.
* Impact...At 10.0 feet...Flooding of low-lying areas begins in Ensley
and Pratt City. The water treatment plant west of Pratt City begins
to flood along the road near the digest area of the plant on the
north side of the creek.
&&
LAT...LON 3352 8687 3351 8688 3351 8689 3353 8690
3352 8688
$$1 follow-up statement
125
WGUS84 KBMX 210354
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
1054 PM CDT Sat May 20 2017
...The flood warning is cancelled for the Village Creek At At Avenue
W...
.Village Creek at Avenue W has crested, is below flood stage, and is
now falling.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
This is the last statement issued for this event.
&&
ALC073-210424-
/O.CAN.KBMX.FL.W.0008.000000T0000Z-170521T1525Z/
/ENSA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1054 PM CDT Sat May 20 2017
The Flood Warning is cancelled for
The Village Creek At At Avenue W.
* AT 10:30 PM Saturday the stage was 8.2 feet.
* Flood stage is 10.0 feet.
* Forecast...The river crested below flood stage at 9.8 feet. The
river will fall continue to fall.
&&
LAT...LON 3352 8687 3351 8688 3351 8689 3353 8690
3352 8688
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at May 20, 7:55 PM CDT, 34 minutes earlier.
Area forecast discussion, May 20, 7:55 PM CDT, 34 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 755 PM CDT Sat May 20 2017 .UPDATE... Evening Update and 00Z Aviation. && .DISCUSSION... Convective band has developed right over Central Alabama and generally was located from Centre and Oneonta southward through Alabaster and Sylacauga to Montgomery. Many areas received 1 to 2 inches or rain in a very short period of time. Instability was favorable and severe wind gusts in the 40 to 50 mph range occurred. Some flooding and minor wind damage has occurred. The precipitable water values remain near 2 inches across the area. The best instability was east where not as much activity has moved over that area. So in the next few hours, heavy rainfall and gusty winds will be possible. A low level jet will develop in the next few hours south and the potential of an organized area of thunderstorms exist. This may cutoff some of the northern activity and therefore it may diminish a bit, but strong thunderstorms and very heavy rain are possible for areas near Montgomery and eastward overnight. Additionally, a marginal pressure rise/fall couplet has been observed from the rain activity westward. There may be a chance of a wake low developing. This would produce additional southeast wind gust at the trailing edge of the rain. These wind gust could be 25 to 45 mph. This is a very complicated mesoscale forecast and be prepared for quick adjustments and changes if they become necessary. 75 && .AVIATION... 00Z TAF Discussion. Thunderstorms will continue for many terminals at least another 3 to 4 hours. The storms will be capable of very heavy rainfall and gusty winds. The storms slowly progress eastward but kept a mention of at least VCSH in overnight. Then, MVFR/IFR ceilings will develop over Central Alabama and stick around until mid morning. Ceilings should improve by 16-18z, but then there will be another chance at showers and thunderstorms as an upper low moves in. 75 && .FIRE WEATHER... Widespread rain and storms will continue tonight, with high rain chances tomorrow ahead of a cold front. The front is expected to stall across the area, leaving elevated rain chances in the forecast through mid week. Critical fire weather conditions are not expected. && .PREV DISCUSSION... /Issued 139 PM CDT Sat May 20 2017/ SHORT TERM... An outflow boundary extends from far western Kentucky and extends southwest through Memphis TN and further southwest into north- central Louisiana ahead of a surface low pressure area analyzed this afternoon across far southeast Nebraska. A cold front extends from a triple point southeast of the occluding surface low from northwest Missouri southward into eastern Oklahoma and into east- central Texas. Additionally, a mid level disturbance continues to lift northeast across our southwest counties early this afternoon. Convection across northwest Mississippi is approaching a north- south oriented band of showers and thunderstorms that developed late this morning across much of east-central Mississippi. This convection will interact over the next few hours and is expected to build further east into the state this afternoon and evening. Scattered showers and thunderstorms have developed across the Pine Belt of interior southeast Mississippi along with across the wiregrass of southeast Alabama over the past few hours and this activity is gradually lifting northward. Modified 20.12Z BMX sounding along with mesoanalysis data suggests a corridor of maximum SBCAPE exists roughly from Auburn west to Selma north to Tuscaloosa and northeast to Anniston with values in excess of 2000 J/kg within this area. Regional VWP data indicates a generally unidirectional southerly flow through 20 KFT followed by southwesterly flow aloft. Minor speed shear exists with velocities from 5-15 kts in the lower 5-10 KFT layer followed by velocities from 15-35 kts aloft. The combination of strong surface-based instability along with low end speed shear aloft plus freezing level/wet bulb zero heights with a few pockets of dry air within the column from the 12Z sounding indicate some potential for strong storms producing gusty winds and small hail this afternoon. Given the expectation that near-surface instability will be reduced through convection this afternoon we do not expect any potential for wind or hail threats tonight, though thunderstorms will remain possible overnight. 05 Previous short-term discussion: Today and Tonight. A couple MCSs are ongoing at this hour, extending from Texas northward through northwest Arkansas into Missouri. CAMs indicate that this activity will become less organized as it reaches the Mississippi River later this morning, but will likely leave an outflow boundary somewhere over Mississippi. Closer to home, deep layer southerly flow will develop as the Central US trough with embedded Central Plains closed low causes the Atlantic ridge to lose its grip on the area. Southerly flow will draw tropical moisture northward from the Gulf and Caribbean into the area with PWATs increasing to near 2 inches and dewpoints climbing into the low 70s. Numerous showers and thunderstorms are expected to develop with heating over the area in the open warm sector. Diffluent upper- level flow and weak shortwaves will aid development. Main hazards from these strong thunderstorms will be frequent lightning, torrential downpours, gusty winds, and small hail. Forecast microburst composite parameter values indicate some low to moderate microburst potential with initial development, due to some dry air aloft and associated DCAPE as well as MLCAPE values around 2500 J/kg. These parameters will decrease through the afternoon as mid-levels moisten/profiles become saturated, causing DCAPE to decrease. Mid- level lapse rates will be weak, and the increasing coverage of storms will cause them to compete with one another. 0-6 km bulk shear values only be around 20-25 kts, and CAMs indicate that storms will struggle to become organized. Will have to keep an eye on development along the outflow boundary in Mississippi for any organization, but the warm sector will probably be contaminated by afternoon convection by the time any of this activity arrives. Will somewhat reluctantly add a low confidence mention of isolated severe wind gusts to the HWO. Organized severe storms appear unlikely based on the weak shear and CAM guidance, so will not include anything more than a marginal risk in our graphics. Rain chances will remain high tonight due to lingering convection from the afternoon and possible convection moving in from the west off of the outflow boundary and/or cold front. A modest 20-25 kt LLJ will also develop. Exact details of the timing and amounts of possible multiple rounds of convection remain very uncertain, given weak forcing and stabilization from convective overturning. It will not rain the entire time this weekend as there will be occasional lulls. Will continue to monitor the flash flooding threat given the long duration of high PWATs. Flash flood guidance remains high due to recent dry conditions. Storm total QPF through the weekend from WPC is in the 1-3 inches, but the details remain uncertain. We can likely handle a round or two of heavy rainfall; if the same areas get heavy rain multiple times then some threat of flash flooding could develop. Confidence is still too low to mention flash flooding in the HWO, however minor/nuisance flooding of poorly drained/urban areas (below the level of flash flooding) will probably occur. 32/Davis LONG TERM... Sunday through Friday. The cold front will move into the area Sunday and Sunday night. The main upper-level dynamics will pass well north of the area, with just the southern edge of the trough passing over our area. However, tropical moisture will remain in place along with weak shortwaves in the southwest flow aloft. Therefore, rain chances will remain high, but the exact convective details of what time it will rain and what time there will be breaks remains uncertain. Instability should be less than today given convective overturning, but a few strong storms with gusty winds will remain possible. Weak 0-6 km bulk shear values should prevent any organized severe weather. As discussed in the short term section, the threat for heavy rainfall will continue to be monitored. The cold front should stall somewhere over the area by Monday as it becomes parallel to the westerly flow aloft and separated from the parent system. The deeper moisture should move east of the area, but weak shortwaves in the westerly flow aloft interacting with the front should result in continued chances of scattered showers and storms, primarily across the southern half of Central Alabama. A fast- moving, possibly convectively enhanced shortwave will move through the Gulf Coast region through the base of an large and anomalously deep trough amplifying over the central and eastern US Monday night and Tuesday. This may be accompanied by a surface low and LLJ. Rain chances will begin to increase Monday night as isentropic lift develops ahead of this system, followed by a potential MCS on Tuesday. There's still alot of uncertainty regarding the timing and strength of this system. If it tracks far enough inland, a threat for damaging winds and even brief tornadoes could develop across parts of southern Central Alabama south of the warm front. On the other hand, a track along the coast would minimize surface-based instability further inland, a scenario that often occurs. There's still too much uncertainty due to the small size of the wave and mesoscale details to mention anything in the HWO. Heavy rainfall will also be something to monitor as well. Wednesday a more potent shortwave will round the base of the anomalous trough and a cold front will move into the area. 0-6 km bulk shear, upper- level forcing, and cooling aloft will all be impressive for late May with this system. However, moisture return will be very questionable behind Tuesday's system due to low- level winds turning more northwesterly Tuesday night without much of a southerly LLJ by Wednesday, so instability and associated severe threat will be uncertain with dewpoints only in the low 60s. The upper- level forcing and front will be enough to trigger a good chance of showers and embedded storms, also aided by a -18C cold pool at 500 mb. Dry and refreshingly cooler conditions will move in for Thursday. 32/Davis && .PRELIMINARY POINT TEMPS/POPS... Gadsden 70 78 63 78 59 / 100 70 70 20 10 Anniston 70 78 66 79 60 / 100 70 70 30 10 Birmingham 72 78 65 80 61 / 100 70 70 20 20 Tuscaloosa 72 80 65 82 62 / 80 70 70 30 40 Calera 71 78 65 80 62 / 100 70 70 30 30 Auburn 71 79 67 80 63 / 100 70 80 50 30 Montgomery 73 82 68 83 64 / 100 70 70 50 40 Troy 72 81 67 82 64 / 100 70 80 50 40 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, May 20, 3:48 AM CDT, 16 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 348 AM CDT Sat May 20 2017 ALZ011>015-017>050-211200- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 348 AM CDT Sat May 20 2017 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Today and Tonight. Numerous showers and thunderstorms will develop this afternoon. A couple isolated storms could produce damaging wind gusts up to 60 mph between noon and 8 PM west of a Montgomery to Heflin line. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed this afternoon and early this evening.
In the hours before
Special weather statement, May 20, 6:40 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Birmingham AL
640 PM CDT SAT MAY 20 2017
ALZ037-041-043>046-210015-
Tallapoosa AL-Autauga AL-Montgomery AL-Macon AL-Bullock AL-Elmore AL-
640 PM CDT SAT MAY 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN AUTAUGA...SOUTHERN
ELMORE...NORTHWESTERN BULLOCK...CENTRAL MACON...SOUTH CENTRAL
TALLAPOOSA AND NORTHERN MONTGOMERY COUNTIES UNTIL 715 PM CDT...
At 640 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cantelous to near Tysonville to near
Hardaway. Movement was north at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Montgomery, Prattville, Millbrook, Tuskegee, Wetumpka, Tallassee,
Notasulga, Milstead, Pike Road, Elmore, Coosada, Deatsville,
Eclectic, Shorter, Franklin, Hyundai Motors Of Alabama, Auburn
University In Montgomery, Lake Tuskegee, Autauga County Airport and
Woodcrest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3223 8603 3222 8641 3225 8642 3228 8648
3234 8648 3234 8652 3257 8651 3263 8588
3260 8570 3258 8569 3258 8566 3257 8566
3254 8560 3220 8575
TIME...MOT...LOC 2340Z 195DEG 33KT 3228 8646 3237 8597 3228 8576
JH/05Special weather statement, May 20, 6:55 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Birmingham AL
655 PM CDT SAT MAY 20 2017
ALZ020-210030-
Cherokee AL-
655 PM CDT SAT MAY 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTH-CENTRAL CHEROKEE COUNTY
UNTIL 730 PM CDT...
At 654 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Henagar to near Little River Falls to near
Little River Canyon National Preserve. Movement was northeast at 25
mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Little River Canyon National Preserve, Blanche, Little River Falls,
Broomtown, New Moon, Yellow Creek Falls, Chesterfield and Little
River Canyon Np.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3435 8548 3419 8575 3433 8569 3436 8566
3437 8563 3439 8562 3440 8563 3440 8561
3444 8558 3446 8558 3447 8557 3449 8557
3449 8556 3450 8556 3450 8555 3453 8552
TIME...MOT...LOC 2354Z 228DEG 23KT 3457 8569 3447 8560 3430 8567
JH/05Special weather statement, May 20, 7:11 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Birmingham AL
711 PM CDT SAT MAY 20 2017
ALZ035>037-041-043>045-210045-
Chilton AL-Tallapoosa AL-Autauga AL-Montgomery AL-Macon AL-Coosa AL-
Elmore AL-
711 PM CDT SAT MAY 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN AUTAUGA...SOUTHEASTERN
CHILTON...ELMORE...NORTHWESTERN MACON...SOUTHERN TALLAPOOSA...
NORTHWESTERN MONTGOMERY AND SOUTHEASTERN COOSA COUNTIES UNTIL 745 PM
CDT...
At 711 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Prattville to Liberty City. Movement was north
at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Montgomery, Prattville, Millbrook, Tuskegee, Wetumpka, Tallassee,
Dadeville, Camp Hill, Notasulga, Equality, Elmore, Coosada,
Deatsville, Eclectic, Franklin, Martin Dam, Santuck, Titus, Autauga
County Airport and Ten Cedar Estates.
LAT...LON 3271 8567 3270 8570 3258 8570 3258 8568
3249 8568 3235 8654 3237 8655 3237 8657
3279 8653 3286 8567
TIME...MOT...LOC 0011Z 194DEG 24KT 3246 8644 3258 8575
JH/05Local storm report, May 20, 7:17 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
717 PM CDT SAT MAY 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 1 ENE KINGSTON 33.54N 86.75W
05/20/2017 JEFFERSON AL TRAINED SPOTTER
MULTIPLE WATER RESCUES ONGOING ALONG 1ST AVE
N.
&&
TGSpecial weather statement, May 20, 7:31 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Birmingham AL
731 PM CDT SAT MAY 20 2017
ALZ027-028-036-037-043-210100-
Tallapoosa AL-Clay AL-Talladega AL-Coosa AL-Elmore AL-
731 PM CDT SAT MAY 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TALLADEGA...
NORTHEASTERN ELMORE...NORTHWESTERN TALLAPOOSA...COOSA AND
SOUTHWESTERN CLAY COUNTIES UNTIL 800 PM CDT...
At 731 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Speed to near Highway 9 And Highway 22 to
Jacksons Gap. Movement was north at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Alexander City, Sylacauga, Dadeville, Ashland, Goodwater, Rockford,
Kellyton, Weogufka, Equality, Stewartville, Jacksons' Gap, New Site,
Goldville, Hanover, Pentonville, Bradford, Cottage Grove,
Bentleyville, Strickland Crossroads and Hatchet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3312 8642 3318 8613 3328 8578 3275 8574
3272 8601 3266 8621
TIME...MOT...LOC 0031Z 168DEG 38KT 3274 8620 3287 8605 3289 8583
JH/05Special weather statement, May 20, 8:26 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Birmingham AL
826 PM CDT SAT MAY 20 2017
ALZ021-028-029-210230-
Clay AL-Randolph AL-Cleburne AL-
826 PM CDT SAT MAY 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANDOLPH...
SOUTHEASTERN CLEBURNE AND NORTHEASTERN CLAY COUNTIES UNTIL 930 PM
CDT...
At 826 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mount Cheaha to Lake Wedowee. Movement was
northeast at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Heflin, Lineville, Wedowee, Lake Wedowee, Ranburne, Woodland,
Morrison Cross Roads, Barfield, Fosters Cross Roads, Delta, Mount
Cheaha, Corinth, Graham, Hollis Crossroads, Newell, Cragford, R.l.
Harris Dam, Ofelia, Trickem and Lake Cleburne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3320 8561 3339 8592 3356 8576 3356 8574
3357 8574 3361 8570 3361 8569 3363 8569
3363 8566 3365 8564 3368 8564 3372 8560
3358 8532 3347 8530
TIME...MOT...LOC 0126Z 223DEG 24KT 3341 8586 3328 8564
32/DavisThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:11 PM CDT | Special Weather Statement | BMX | Elmore | 34 min |
| May 20, 7:18 PM CDT | Flash Flood Warning | BMX | Cherokee | 3 hr |
| May 20, 7:31 PM CDT | Special Weather Statement | BMX | Coosa, Tallapoosa | 29 min |
| May 20, 7:45 PM CDT | Flash Flood Warning | BMX | Chilton, Jefferson, Shelby, Talladega | 3 hr |
| May 20, 7:51 PM CDT | Flash Flood Warning | BMX | Autauga, Dallas, Elmore, Lowndes, Montgomery | 3 hr |
| May 20, 8:24 PM CDT | Areal Flood Advisory | BMX | Calhoun, Etowah, St. Clair, Talladega | 3 hr |
| May 20, 8:26 PM CDT | Special Weather Statement | BMX | Cleburne | 64 min |
| May 20, 9:00 PM CDT | Flash Flood Warning | BMX | Elmore, Montgomery | 3 hr |
| May 20, 9:21 PM CDT | Special Weather Statement | BMX | Lowndes | 24 min |
| May 20, 9:45 PM CDT | Special Weather Statement | BMX | Pike | 60 min |
| May 20, 10:17 PM CDT | Special Weather Statement | BMX | Bullock | 58 min |
| May 20, 10:23 PM CDT | Flash Flood Warning | BMX | Cherokee | 3 hr |
| May 20, 10:35 PM CDT | Flash Flood Warning | BMX | Autauga, Dallas, Elmore, Lowndes, Montgomery | 6 hr |
| May 20, 11:04 PM CDT | Special Weather Statement | BMX | Macon | 41 min |
| May 20, 11:13 PM CDT | Special Weather Statement | BMX | Lee | 32 min |
| May 20, 11:40 PM CDT | Areal Flood Advisory | BMX | Macon, Tallapoosa | 3 hr |
| May 20, 11:44 PM CDT | Special Weather Statement | BMX | Lee, Russell | 61 min |
| May 21, 12:01 AM CDT | Flash Flood Warning | BMX | Macon | 3 hr |
| May 21, 12:03 AM CDT | Special Weather Statement | BMX | Barbour | 42 min |
| May 21, 12:30 AM CDT | Areal Flood Advisory | BMX | Lee | 3 hr |
| May 21, 12:33 AM CDT | Special Weather Statement | BMX | Chambers, Lee | 57 min |
| May 21, 1:14 AM CDT | Special Weather Statement | BMX | Chambers | 46 min |
| May 21, 1:40 AM CDT | Areal Flood Advisory | BMX | Randolph | 3 hr |
| May 21, 4:25 AM CDT | Areal Flood Warning | BMX | Lowndes, Montgomery | 3 hr |
| May 21, 6:55 AM CDT | River Flood Warning | BMX | Montgomery | 48 hr |
| May 21, 4:05 PM CDT | Flash Flood Watch | BMX | Autauga, Barbour, Bibb, Bullock, Chambers, Chilton and 17 more | 47 hr |
| May 21, 6:17 PM CDT | Special Weather Statement | BMX | Lamar, Marion | 43 min |
Nearby
River Flood Warnings in Alabama, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.